MathSciNet Relay Station
MathSciNet bibliographic data
MR1194966 12E15 (16K20)
Rowen, Louis H.; Saltman, David J. Prime-to-$p$ extensions of division algebras. Israel J. Math. 78 (1992), no. 2-3, 197–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement